# SDR YENA201703120179

- Difficulty date: March 12, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 49,551 hours, 17,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT EMERGENCY EXIT LIGHT NOT ARMED.  SLIDE INDICATION MISSING ON ECAM DOOR PAGE. SLIDE INDICATION ON ECAM, OVERWING EXIT NOT ARMED.   FOUND THE LT FWD EMERGENCY EXIT HATCH LATCH PIN NOT FULLY ENGAGED.  ARMED LATCH PIN AND VERIFIED AFT LT EMERGENCY EXIT HATCH LATCH PIN ARMED. ALL INDICATIONS NORMAL ON ECAM.
